Alert archive / Pennsylvania / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 26, 2013Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 26, 2013, 3:28 PM EDT for Montgomery County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 3:28 PM EDT (19:28 UTC)
Expired
Jun 26, 2013, 4:00 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS81 KPHI 261928
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED JUN 26 2013

PAZ101>104-262000-
EASTERN CHESTER PA-EASTERN MONTGOMERY PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
328 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER AND
SOUTHWESTERN MONTGOMERY COUNTIES...

AT 325 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST PIKELAND 
TOWNSHIP...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS 
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK 
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO 
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR 
PHOENIXVILLE AROUND 340 PM...EAGLEVILLE AROUND 350 PM AND SKIPPACK 
AROUND 400 PM.

LAT...LON 4030 7530 4006 7525 4005 7535 4006 7537
      4005 7539 4003 7566 4021 7570

$$

IOVINO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:10 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 26, 3:10 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT WED JUN 26 2013

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OFF THE EAST COAST AND ACROSS THE ATLANTIC
OCEAN INTO NEXT WEEK. A LEE SIDE TROUGH WILL REMAIN ACROSS THE AREA
TODAY INTO TONIGHT. AN AREA OF LOW PRESSURE WILL MOVE OUT OF THE
OHIO RIVER VALLEY AND INTO THE NORTHEAST THURSDAY INTO THURSDAY NIGHT,
BRINGING A SLOW MOVING COLD FRONT INTO THE AREA THAT WILL LIKELY STALL
OUT ALONG THE EAST COAST INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEL 373 IN EFFECT.  FIRST SET OF ZONES/CWF ETC POSTED.

SEL/WARNINGS/SWO'S ETC SHOULD BE CONSIDERED.

HEAT WAVE IN PROGRESS KACY KILG KPH...PHL SECOND HEAT WAVE OF THE
SEASON.

IT MAY CONTINUE ANOTHER DAY TOMORROW IF SHOWERS AND TSTMS HOLD OFF
TIL 5PM THURSDAY IN THESE AREAS. 12Z/26 NAM GUIDANCE LOOKS TOO
COOL FOR TOMORROW.

IN THE MEANTIME...THIS EVENING...THE 12Z IAD SOUNDING WAS CORRECT...
IT WAS TOO DRY UP HERE SO FAR. BUT... COSPA IS BREAKING OUT
CONVECTION...ESP SE PA AND S NJ DELMARVA THIS EVENING SO WE ARE
GOING WITH IT. MAY HAVE ISOLATED SVR IN ESEWD LARGE STORMS. FEED
IS THE 2PM 101 HI AT EASTON WHERE ~2100J MLCAPE SEEMS TO BE
POOLING.

LOOKS A LITTLE COOL UP NORTH OF 40N FOR BIG STORMS BUT NOT IMPOSSIBLE
FOR NE PA AND NNJ.

SCT HEAVY EVENING CONVECTION SHOULD TAPER TO SCT SHOWERS ARE 04Z
AND END COMPLETELY AROUND 08Z.

HAZY LATE AT NIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
HEAVY CONVECTION EXPECTED IN THE LATE AFTN OR EARLY AT NIGHT WITH
AN APPROACHING TROUGH AND LOWERING SFC PRES. KI IS MORE WIDESPREAD
THAN THAT OF TODAY IN THE LATE AFTN EVE WITH 1600J ML CAPE.

STRONGEST CONVECTION E PA.

MAX TEMPS AROUND 2F LOWER THAN THOSE OF TODAY AND SO STILL A
SMALL CHANCE OF 90F FOR S NJ AND THE PHL AREA SOUTHWESTWARD...
DEPENDENT ON CLOUD COVER AND PCPN PRIOR TO 21Z.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
BY THURSDAY, THE LEE SIDE TROUGH WILL GET SQUEEZED OUT AS AN AREA OF
LOW PRESSURE MOVES OUT OF THE OHIO RIVER VALLEY AND INTO THE
NORTHEAST THURSDAY INTO THURSDAY NIGHT, WHILE BRINGING A COLD FRONT
ACROSS. THIS LOW PRESSURE WILL DRIFT NORTHWARD THROUGH THE NORTHEAST
AND INTO CANADA FRIDAY INTO THE WEEKEND. THE AFOREMENTIONED FRONT
WILL LIKELY STALL ALONG THE EAST COAST INTO THE WEEKEND. A LONG WAVE
TROUGH LOOKS TO DEVELOP FROM EASTERN CANADA, THROUGH THE GREAT LAKES
AND INTO BUILD DOWN INTO THE CENTRAL GULF STATES DURING THE WEEKEND
INTO EARLY NEXT WEEK. THIS WILL KEEP A SOUTHWEST FLOW ACROSS THE
AREA FOR A PROLONGED PERIOD. WITH THE FRONTAL BOUNDARY NEAR THE AREA
AND PERIODIC SHORT WAVES/VORT MAX IMPULSES EMBEDDED IN THE CYCLONIC
FLOW, THIS WILL BE A FAIRLY UNSETTLED WEATHER PATTERN. EACH PERIOD
WILL HAVE CHANCE/LIKELY POP, AND WITH THE WARM, UNSTABLE AIRMASS,
THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS WELL. PW VALUES WILL
REMAIN HIGH, AROUND 1.5-2 INCHES, SO HEAVY RAIN WILL BE A CONCERN.
TEMPERATURES WILL REMAIN FAIRLY WARM AND ARE EXPECTED TO BE A FEW
DEGREES ABOVE NORMAL EACH DAY, ALTHOUGH NOT AS WARM AS THE BEGINNING
OF THIS WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER OF TODAY...VFR SCT-BKN CLOUDS AOA 5000 FT. SW WIND G 15
KT. BANDS OF TSTMS DEVELOP AFTER 20-21Z IN E PA WITH MOSTLY W-NW
GUSTS 30-40 KT AND BRIEF IFR CONDITIONS IN TSTMS.

TONIGHT...LEFTOVER STRONG CONVECTION TAPERS TO SCT SHOWERS AROUND
03Z-04Z FROM COASTAL NJ THRU DELMARVA AND SO VFR SCT-BKN AOA 5000
FT OVERNIGHT. POSSIBLE MVFR FOG HAZE AFTER 06Z. LIGHT S-SW WIND.
CONFIDENCE IN PRECIP/ CLOUDS TONIGHT IS LESS THAN AVERAGE.

THURSDAY...AFTER ANY EARLY MVFR HAZE...VFR SCT-BKN CLOUDS AOA 5000
FT WITH BANDS OF IFR TSTMS IN THE AFTN/EVENING GENERATING W WIND
GUSTS 30-40 KT LATE IN THE DAY...MAINLY VCNTY KRDG AND KABE. GRADIENT
SFC WIND SSW 5-15 KT INCREASING LATE IN THE DAY TO 10-20 KT.

THERE MAY BE NO CONVECTIVE ACTIVITY PRIOR TO 20Z VCNTY KPHL SOUTH
AND EAST.

OUTLOOK...
THURSDAY THROUGH SUNDAY...GENERALLY VFR WITH PERIODS OF MVFR/IFR
POSSIBLE EACH DAY WITH SHOWERS AND THUNDERSTORMS AND MORNING LOW
CLOUDS/FOG.

&&

.MARINE...
NO HEADLINE THROUGH 4 PM THURSDAY. POSSIBLE SCA GENERATED 5 FT
SEAS DE ATLC WATERS LATE THURSDAY AFTN? WILL REEVALUATE THURSDAY
SHIFTS.

OUTLOOK...
SMALL CRAFT ADVISORY CONDITIONS MAY RETURN TO THE ATLANTIC COASTAL
WATERS INTO THE WEEKEND. SOUTHWEST WINDS ARE EXPECTED TO INCREASE
AHEAD OF AN APPROACHING COLD FRONT THAT WILL STALL ALONG THE EAST
COAST THROUGH THE WEEKEND. WINDS MAY PERIODICALLY GUSTA ROUND 25
KNOTS THROUGH THE PERIOD. ALSO, SEAS ARE FORECAST TO BUILD TO 5-6
FEET WITH THE SOUTHWESTERLY FLOW AS WELL.

&&

.RIP CURRENTS...
LOW RISK REMAINDER OF TODAY BUT NOT A NO RISK!! 2 FT SE SWELL 7
SEC WITH A SSW FLOW UNDER 14 KT.

MARGINALLY LOW TOMORROW IN NJ IF THE SLY SWELL BUILDS TO 4 FT
WITH A 7 SEC PERIOD AND THE S WIND AVERAGES 14 KT MIDDAY.

&&

.CLIMATE...
TEMPS BELOW...

PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE NORMAL AT
KACY.

PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL. THE JUNE 1981-2010 AVG
IS 73.2.

JUNE RAINFALL BELOW..

KILG ALREADY RECORD MONTHLY RFALL AT 10.09

KPHL RANKED #2 AT 8.80 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.

KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.

KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     MORNING FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...DRAG/O'HARA  310P
SHORT TERM...DRAG/O'HARA
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON/O'HARA
MARINE...DRAG/ROBERTSON/O'HARA
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, Jun 26, 3:01 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 PM EDT WED JUN 26 2013

NJZ001-007>010-012>014-PAZ054-055-060>062-271915-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
301 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER HAS OUR AREA OUTLINED IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS FOR LATE TODAY AND TONIGHT. STRONG GUSTY
WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS, ALTHOUGH THERE IS
THE POTENTIAL FOR HAIL AS WELL. THE GREATEST RISK FOR STRONG STORMS
APPEARS TO BE SOUTHEAST PENNSYLVANIA ACROSS FAR SOUTHERN NEW
JERSEY AND THE DELMARVA BETWEEN 330 PM AND 11 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-MDZ008-012-015-019-020-NJZ015>027-PAZ070-071-101>106-
271915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
301 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-451>455-271915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
301 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-271915-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
301 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE
BETWEEN 4 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 26, 10:24 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     TEWKSBURY TWP           40.70N  74.79W
06/25/2013                   HUNTERDON          NJ   911 CALL CENTER

            TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
            ROAD.

0350 PM     LIGHTNING        TEWKSBURY TWP           40.70N  74.79W
06/25/2013                   HUNTERDON          NJ   TRAINED SPOTTER

            *** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
            LIGHTNING STRIKE ON MCCAN MILL ROAD.

0405 PM     TSTM WND DMG     BERNARDSVILLE           40.73N  74.59W
06/25/2013                   SOMERSET           NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN BERNARDSVILLE.

0408 PM     TSTM WND DMG     BERNARDS TWP            40.68N  74.58W
06/25/2013                   SOMERSET           NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN BERNARDS TWP.

0449 PM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
06/25/2013                   PHILADELPHIA       PA   911 CALL CENTER

            SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.

0452 PM     TSTM WND DMG     CAMDEN                  39.94N  75.11W
06/25/2013                   CAMDEN             NJ   911 CALL CENTER

            NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
            COUNTY.

0505 PM     TSTM WND DMG     GIBBSTOWN               39.82N  75.28W
06/25/2013                   GLOUCESTER         NJ   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
            ROAD.

0508 PM     TSTM WND DMG     MICKLETON               39.79N  75.24W
06/25/2013                   GLOUCESTER         NJ   911 CALL CENTER

            TREE DOWN ALONG DEMOCRAT ROAD.

0512 PM     TSTM WND DMG     EAST GREENWICH TWP      39.79N  75.25W
06/25/2013                   GLOUCESTER         NJ   911 CALL CENTER

            TREE DOWN IN EAST GREENWICH TWP.

0522 PM     TSTM WND DMG     PITMAN                  39.73N  75.13W
06/25/2013                   GLOUCESTER         NJ   911 CALL CENTER

            TREE DOWN IN PITMAN.

0550 PM     TSTM WND DMG     HAMMONTON               39.65N  74.77W
06/25/2013                   ATLANTIC           NJ   LAW ENFORCEMENT

            A FEW TREES DOWN IN HAMMONTON.

0945 PM     TSTM WND DMG     JEFFERSON TWP           40.44N  76.17W
06/25/2013                   BERKS              PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE WESTERN PART OF THE COUNTY.

1025 PM     TSTM WND DMG     WEST NANTMEAL TWP       40.12N  75.82W
06/25/2013                   CHESTER            PA   EMERGENCY MNGR

            TREES DOWN AND A SHED WAS MOVED OFF ITS FOUNDATION.

1040 PM     TSTM WND DMG     PORT DEPOSIT            39.60N  76.12W
06/25/2013                   CECIL              MD   911 CALL CENTER

            TREES AND WIRES DOWN.

1055 PM     TSTM WND DMG     ELKTON                  39.60N  75.82W
06/25/2013                   CECIL              MD   911 CALL CENTER

            TREES AND WIRES DOWN.

1150 PM     TSTM WND DMG     TRAPPE                  38.66N  76.06W
06/25/2013                   TALBOT             MD   911 CALL CENTER

            TREE DOWN ALONG LLOYDS LANDING ROAD DUE TO THUNDERSTORM
            OUTFLOW WINDS.

&&

EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197 PHI1300198
PHI1300200 PHI1300199 PHI1300201 PHI1300202 PHI1300203

KLINE/IOVINO/DANCO
Special weather statement, Jun 26, 3:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED JUN 26 2013

PAZ101>104-262000-
EASTERN CHESTER PA-EASTERN MONTGOMERY PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
328 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER AND
SOUTHWESTERN MONTGOMERY COUNTIES...

AT 325 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST PIKELAND
TOWNSHIP...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
PHOENIXVILLE AROUND 340 PM...EAGLEVILLE AROUND 350 PM AND SKIPPACK
AROUND 400 PM.

LAT...LON 4030 7530 4006 7525 4005 7535 4006 7537
      4005 7539 4003 7566 4021 7570

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:09 PM EDTSpecial Weather StatementPHIHunterdon, Warren51 min
Jun 25, 10:01 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren119 min
Jun 25, 10:47 PM EDTSpecial Weather StatementPHIGloucester, Salem58 min
Jun 25, 11:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 11:22 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem53 min
Jun 25, 11:45 PM EDTSpecial Marine WarningPHI60 min
Jun 26, 3:24 PM EDTFlash Flood WatchPHIMorris, Sussex, Warren33 hr
Jun 26, 7:08 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth37 min
Jun 26, 7:29 PM EDTSevere Thunderstorm WarningPHIMonmouth46 min
Jun 26, 7:36 PM EDTSpecial Marine WarningPHI84 min
Jun 26, 7:48 PM EDTSpecial Marine WarningPHI57 min
Jun 25, 9:14 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh61 min
Jun 25, 10:07 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery53 min
Jun 26, 3:53 PM EDTSpecial Weather StatementPHIMontgomery37 min
Jun 26, 6:26 PM EDTSpecial Weather StatementPHIChester64 min
Jun 25, 10:28 PM EDTSevere Thunderstorm WarningPHINew Castle62 min
Jun 25, 11:01 PM EDTSevere Thunderstorm WarningPHIKent59 min
Jun 25, 11:50 PM EDTSpecial Weather StatementPHISussex55 min
Jun 26, 5:28 PM EDTSpecial Weather StatementPHIKent47 min
Jun 26, 6:13 PM EDTSpecial Weather StatementPHIKent32 min
Jun 26, 7:26 PM EDTSpecial Weather StatementPHIQueen Anne's49 min

Nearby

Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.